# SDR CKSA98742

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Cracked
- Location: Bs 1790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-3 CARGO COMPARTMENT AT FS 1790, THE TENSION TIE BETWEEN LONGERON 30 AND 31 IS CRACKED AND CORRODED.
